# SDR AALA201903229020

- Difficulty date: March 8, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 61,470 hours, 23,013 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311282600200
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FORWARD GALLEY DUMMY RAIL BETWEEN FRAMES 12 AND 16, +Y503.2, STRINGER 23L.  REPLACED THE DUMMY RAIL IAW SRM 51-42-11.
